Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Transversality in space of three dimensions


Author: Edward Kasner
Journal: Trans. Amer. Math. Soc. 30 (1928), 447-452
MSC: Primary 49K10; Secondary 58E30
DOI: https://doi.org/10.1090/S0002-9947-1928-1501438-2
MathSciNet review: 1501438
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K10, 58E30

Retrieve articles in all journals with MSC: 49K10, 58E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1928-1501438-2
Article copyright: © Copyright 1928 American Mathematical Society